| Model Number |
NT513 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Pain (1994)
| Date of Event |
03/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the dental implant located in position number 47 failed because the patient complained of pain and suppuration.The doctor reported infection and abscess.The doctor confirmed that the procedure was not completed using another implant because the patient does not want to replace it.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.E1: first/given name: unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.